# SDR ASOA2015042312641

- Difficulty date: April 1, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,239 hours, 10,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL AT BS 744-752 CORRODED.  COMLIED WITH BA-00-49-000-801-A11, 53-00-49-400-801-A11.
